# SDR DALA2020022001267

- Difficulty date: February 20, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 49,452 hours, 21,723 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Condition: Damaged
- Location: Bs 1681-1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5656, L/P 1497222) THICKNNESS DECK PLATE FROM STA 1681 TO 1720 IS .071" AND REMAINING THICKNESS ON STA 1681 LBL 27 TO LBL 1 IS .056" THEREFORE THIS AREAS ARE OUT OF LIMITS PER B-757-200 SRM 53-60-51-2R-2 FIG. 201 STEP 5.A. CORRECTIVE ACTION: REPAIRED PER B757-200 SRM 53-60-51-2R-2 ALTERNATIVE I.
